MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816300
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.Following pre-dilatation with a 2.0x15 emerge balloon catheter, a 3.00 x 16mm synergy xd drug eluting stent was advanced for treatment.However, the device was unable to cross the lesion and it was noted that the shaft broke.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include the additional information received via gfe e1 - initial reporter email: updated details from other hcp to physician.
 
Event or Problem Description
It was reported that shaft break occurred.Following pre-dilatation with a 2.0x15 emerge balloon catheter, a 3.00 x 16mm synergy xd drug eluting stent was advanced for treatment.However, the device was unable to cross the lesion and it was noted that the shaft broke.No patient complications nor injuries were reported.It was further reported that the target lesion located in the right coronary artery/posterior distal artery (rca/pda) was 95% stenosed with moderate to severe calcification, severe tortuosity, and > 45 degrees bend.A 6f guidezilla ii guide extension catheter was used to deliver the stent.The stent catheter shaft broke about mid-shaft and was removed intact.The procedure was completed with another of same device and the patient was stable post-procedure.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15801077
Report Number2124215-2022-46846
Device Sequence Number3062475
Product Code NIQ
UDI-Device Identifier08714729980964
UDI-Public08714729980964
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2024
Device Model NumberH7493941816300
Device Lot Number0029046255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE EXTENSION CATHETER: 6FR GUIDEZILLA II
Patient SexUnknown